MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number CRITICOOL
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The criticool has not been returned to belmont for evaluation.We have reached out to the distributor to request that the unit be returned for investigation.The operator's manual provides a detailed troubleshooting guide, including potential causes of a problem and the action to be taken.Without additional information, it is difficult to determine what occurred in this case at this time.We will continue to follow up with the distributor to obtain additional details about the case.It was reported that there was no injury to the patient.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that the criticool was not cooling to the set temperature.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10015039
Report Number1219702-2020-00035
Device Sequence Number3318956
Product Code DWJ
UDI-Device Identifier07290107581110
UDI-Public07290107581110
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRITICOOL
Device Catalogue Number100-00003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1